# SDR SWAA2022032420921

- Difficulty date: November 21, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Incorrect
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. DTIP SKYLINE REPAIR SURVEY - R/H; BS 663 VAPOR BARRIER WEB REQUIRES REPAIR DUE TO UNDOCUMENTED REPAIR. / REPAIRED R/H; BS 663 VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10 AND SRM 51-0-04-2R-0.
